# SDR 2005FA0000995

- Difficulty date: June 24, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N723MM
- Make and model: Gulstm G1159A
- Aircraft serial: 357
- Engine: Rroyce SPEY511*
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 1159CS2000013
- Part serial: 363
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REPLACEMENT OF AFT TAIL COMPT BULKHEAD CAP-ANGLE, HORIZ AND VERT STABILIZERS REQUIRED REMOVAL.  AFTER REMOVAL, TECH FOUND RECENT REPAIR ACCOMPLISHED BY 3RD PARTY REPAIR STATION HAD NUMEROUS ISSUES.  REPAIR WAS ACCOMPLISHED, DUE TO FINDING CORROSION DURING 24 MONTH INSPECTION.  STEEL STRAPS WERE REPLACED.  FOUND FOLLOWING DISCREPANCIES:  BETWEEN STA 0 TO 80.81 ON LT, RT LEADING EDGES.  FOUND 200+ FASTENERS.  MUCH SOFTER FASTENER AND IS NOT APPROVED FOR THIS INSTALLATION.  CORROSION/RUST ON STEEL STRAPS, LT AND RT TOP SKIN-114 INCORRECT FASTENERS EACH SIDE.  AFT SPAR-60 INCORRECT FASTENERS.  CTR SECTION UNDER FAIRING WHERE STRAPS OVERLAP-110 INCORRECT FASTENERS.  CORROSION FOUND ON STEEL STRAP IN PANEL.
